MathSciNet Relay Station
MathSciNet bibliographic data
MR1838323 35Q35 (35K90 76D03 76D07)
Desch, Wolfgang; Hieber, Matthias; Prüss, Jan $L^p$-theory of the Stokes equation in a half space. J. Evol. Equ. 1 (2001), no. 1, 115–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement